MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL, & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL, & PLASTIC SURGERY
Model Number CD001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation, and no lot number has been provided to applied medical.A follow up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: ni event description: event date is unknown.The bag tore during removal from the body.The customer did not specifically report this as a complaint.During an operating room visit, it was mentioned that our retrieval bags sometimes tear when removed from the body.We have taken note of this.Additional information received from applied medical representative via email on 04sep25: the notice about the bag tearing was posted more as a general comment than as a complaint.Because we were there for a different issue, we didn't pay too much attention to it.I understand that you need more information.The person who reported it is currently on vacation.I will follow up with her after her vacation.I will see when i can stop by and discuss this with her.So it may take a while.Intervention: ni patient status: no clinical impact to the patient.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation, and the lot number was not provided.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: ni.Event description: event date is unknown.The bag tore during removal from the body.The customer did not specifically report this as a complaint.During an operating room visit, it was mentioned that our retrieval bags sometimes tear when removed from the body.We have taken note of this.Additional information received from applied medical representative via email on 04sep25: the notice about the bag tearing was posted more as a general comment than as a complaint.Because we were there for a different issue, we didn't pay too much attention to it.I understand that you need more information.The person who reported it is currently on vacation.I will follow up with her after her vacation.I will see when i can stop by and discuss this with her.So, it may take a while.Intervention: ni.Patient status: no clinical impact to the patient.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL, & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23101148
Report Number2027111-2025-00770
Device Sequence Number9346964
Product Code GCJ
UDI-Device Identifier00607915117382
UDI-Public(01)00607915117382
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown